# SDR ABXA20200803222

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 103,970 hours, 30,217 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Intermittent
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER BLOCK OUT DURING ENGINE START, PROBE HEAT EICAS MESSAGE ACCOMPANIED BY LT AUX PITOT AND F/O PITOT DISCREET LIGHTS ON OVERHEAD PANEL.  AIRCRAFT BACK TO BLOCK AND GROUNDED.  REMOVED AND REPLACED RELAY K241, PER SWPM 20-81-00 REF WDM 30-31-11 AND MISC TEST PANEL PER B767 AMM 24-22-06.  OPERATIONS NORMAL OF ALL PROBE HEAT SYSTEMS, PER B767 MM 30-31-00.  A/C REMAINS RVSM COMPLIANT AND ETOPS 180.  AIRCRAFT RELEASED.
